Alert archive / Alabama / Small Craft Advisories in 2017
Small Craft Advisory 55, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Nov 21, 2017, 4:07 AM CST. It took effect at Nov 22, 2017, 3:00 AM CST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Nov 21, 2017, 4:07 AM CST (10:07 UTC)
- In effect from
- Nov 22, 2017, 3:00 AM CST
- Expired
- Nov 23, 2017, 9:00 AM CST
- In force
- 30 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
319 WHUS74 KMOB 211007 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 407 AM CST TUE NOV 21 2017 ...INCREASING NORTHERLY WINDS WILL BRING HAZARDOUS CONDITIONS FOR SMALL CRAFT OVER THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT 60 NM LATE TONIGHT THROUGH WEDNESDAY NIGHT... .AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE REGION LATE TONIGHT INTO WEDNESDAY. AN ASSOCIATED REINFORCING COLD FRONT WILL PUSH ACROSS THE MARINE AREA LATE TONIGHT INTO EARLY WEDNESDAY MORNING AND WILL BRING INCREASING NORTHERLY FLOW AND HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH WEDNESDAY NIGHT OVER THE OFFSHORE WATERS. GMZ650-655-670-675-211800- /O.NEW.KMOB.SC.Y.0055.171122T0900Z-171123T0900Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 407 AM CST TUE NOV 21 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM WEDNESDAY TO 3 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 3 AM WEDNESDAY TO 3 AM CST THURSDAY. * WINDS...BECOMING NORTH AND INCREASING TO 18 TO 23 KNOTS WITH OCCASIONAL HIGHER GUSTS. * WAVES/SEAS...BUILDING TO 2 TO 4 FEET NEAR SHORE AND 3 TO 5 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
699 WHUS74 KMOB 212025 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 225 PM CST TUE NOV 21 2017 ...INCREASING NORTHERLY WINDS WILL BRING HAZARDOUS CONDITIONS FOR SMALL CRAFT OVER THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT 60 NM LATE TONIGHT THROUGH WEDNESDAY NIGHT... .AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE REGION LATE TONIGHT INTO WEDNESDAY. AN ASSOCIATED REINFORCING COLD FRONT WILL PUSH ACROSS THE MARINE AREA LATE TONIGHT INTO EARLY WEDNESDAY MORNING AND WILL BRING INCREASING NORTHERLY FLOW AND HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH WEDNESDAY NIGHT OVER THE OFFSHORE WATERS. GMZ650-655-670-675-220600- /O.CON.KMOB.SC.Y.0055.171122T0900Z-171123T0900Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 225 PM CST TUE NOV 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO 3 AM CST THURSDAY... * WINDS...BECOMING NORTH AND INCREASING TO 18 TO 23 KNOTS WITH OCCASIONAL HIGHER GUSTS. * WAVES/SEAS...BUILDING TO 2 TO 4 FEET NEAR SHORE AND 3 TO 5 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
863 WHUS74 KMOB 220602 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1202 AM CST WED NOV 22 2017 ...INCREASING NORTHERLY WINDS WILL BRING HAZARDOUS CONDITIONS FOR SMALL CRAFT OVER THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT 60 NM LATE TONIGHT THROUGH WEDNESDAY NIGHT... .A REINFORCING COLD FRONT WILL PUSH ACROSS THE MARINE AREA LATE TONIGHT INTO EARLY WEDNESDAY MORNING AND WILL BRING INCREASING NORTHERLY FLOW AND HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH WEDNESDAY NIGHT OVER THE OFFSHORE WATERS. GMZ650-655-670-675-221415- /O.CON.KMOB.SC.Y.0055.171122T0900Z-171123T0900Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1202 AM CST WED NOV 22 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST THURSDAY... * WINDS...BECOMING NORTH AND INCREASING TO 18 TO 23 KNOTS WITH OCCASIONAL HIGHER GUSTS. * WAVES/SEAS...BUILDING TO 2 TO 4 FEET NEAR SHORE AND 3 TO 5 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
192 WHUS74 KMOB 221257 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 657 AM CST WED NOV 22 2017 ...INCREASING NORTHERLY WINDS WILL BRING HAZARDOUS CONDITIONS FOR SMALL CRAFT OVER THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT 60 NM THROUGH TONIGHT... .A REINFORCING COLD FRONT WILL PUSH ACROSS THE MARINE AREA THIS MORNING AND WILL BRING INCREASING NORTHERLY FLOW AND HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH TONIGHT OVER THE OFFSHORE WATERS. GMZ650-655-670-675-222100- /O.CON.KMOB.SC.Y.0055.000000T0000Z-171123T0900Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 657 AM CST WED NOV 22 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST THURSDAY... * WINDS...NORTH WINDS 18 TO 23 KNOTS WITH OCCASIONAL HIGHER GUSTS. * WAVES/SEAS...BUILDING TO 3 TO 5 FEET NEAR SHORE AND 4 TO 6 FEET WELL OFFSHORE BY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
911 WHUS74 KMOB 221956 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 156 PM CST WED NOV 22 2017 ...A MODERATE TO STRONG NORTHERLY WIND WILL BRING HAZARDOUS CONDITIONS FOR SMALL CRAFT OVER THE GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT 60 NM THROUGH LATE TONIGHT... .A REINFORCING SURGE OF OFFSHORE FLOW WILL CONTINUE TO BRING AN INCREASED NORTHERLY FLOW AND HAZARDOUS SEA CONDITIONS FOR SMALL CRAFT THROUGH TONIGHT OVER THE GULF WATERS. GMZ650-655-670-675-230900- /O.CON.KMOB.SC.Y.0055.000000T0000Z-171123T0900Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 156 PM CST WED NOV 22 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST THURSDAY... * WINDS...NORTH WINDS 18 TO 23 KNOTS WITH OCCASIONAL HIGHER GUSTS. * WAVES/SEAS...BUILDING TO 3 TO 5 FEET NEAR SHORE AND 4 TO 6 FEET WELL OFFSHORE BY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
493 WHUS74 KMOB 230816 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 216 AM CST THU NOV 23 2017 ...A MODERATE TO STRONG NORTHERLY WIND WILL BRING HAZARDOUS CONDITIONS FOR SMALL CRAFT OVER THE GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT 60 NM INCLUDING LOWER MOBILE BAY AND THE MISSISSIPPI SOUND THROUGH EARLY THIS MORNING... .A REINFORCING SURGE OF OFFSHORE FLOW WILL CONTINUE TO BRING HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH EARLY THIS MORNING OVER LOWER MOBILE BAY...THE MISSISSIPPI SOUND AND THE GULF WATERS. GMZ631-632-231500- /O.EXB.KMOB.SC.Y.0055.000000T0000Z-171123T1500Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 216 AM CST THU NOV 23 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 9 AM CST THIS MORNING. * WINDS...NORTH WINDS 18 TO 23 KNOTS WITH OCCASIONAL HIGHER GUSTS. * WAVES...CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-670-675-231500- /O.EXT.KMOB.SC.Y.0055.000000T0000Z-171123T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 216 AM CST THU NOV 23 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING... * WINDS...NORTH WINDS 18 TO 23 KNOTS WITH OCCASIONAL HIGHER GUSTS. * WAVES/SEAS...3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
374 WHUS74 KMOB 231506 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 906 AM CST THU NOV 23 2017 ...SMALL CRAFT ADVISORY FOR AREA COASTAL WATERS HAS EXPIRED... .WIND SPEEDS HAVE FALLEN BELOW ADVISORY LEVELS. GMZ631-632-650-655-670-675-231615- /O.EXP.KMOB.SC.Y.0055.000000T0000Z-171123T1500Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 906 AM CST THU NOV 23 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED AT 9 AM CST THIS MORNING... WIND SPEEDS HAVE FALLEN BELOW ADVISORY LEVELS. WINDS STILL REMAIN STRONG ENOUGH TO CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT. BOATERS ARE URGED TO CONTINUE TO EXERCISE CAUTION UNTIL THE WINDS SUBSIDE FURTHER. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 20, 11:44 PM CST, 4 hours 23 minutes earlier.
Area forecast discussion, Nov 20, 11:44 PM CST, 4 hours 23 minutes before
Area Forecast Discussion National Weather Service Mobile AL 1144 PM CST Mon Nov 20 2017 .DISCUSSION...Updated for latest aviation discussion below. && .AVIATION... 06Z issuance... VFR Conditions will continue tonight with light and variable winds overnight and into the day tomorrow. DJ/17 && .PREV DISCUSSION... /issued 943 PM CST Mon Nov 20 2017/ DISCUSSION...Updated for latest marine discussion below. MARINE... Opted to remove POPs in the offshore waters for tonight as there only appears to be increased low level cloudiness over the marine zones. The dry air over head and subsequent inversion is restricting the development of showers. Winds are easterly for now but are expected to become more northerly throughout the night and early morning. DJ/17 PREV DISCUSSION... /issued 609 PM CST Mon Nov 20 2017/ DISCUSSION...Updated for latest aviation discussion below. AVIATION... 00Z issuance... VFR Conditions expected through the forecast period with variable to light northerly winds overnight and into tomorrow. DJ/17 PREV DISCUSSION... /issued 252 PM CST Mon Nov 20 2017/ NEAR TERM /Now Through Tuesday/...Next short wave trof that has moved east over the central plains early today will continue to shift east reaching the lower Mississippi river valley and the north central gulf states during the day on Tue. Near the sfc high pressure generally over the se conus and western Atlantic will continue to shift east through Tue afternoon. To the southeast most of the model guidance continues to show a weak sfc trof/low forming over the ne gulf generally south of Apalachicola progged to become better developed and gradually shift east through late Tue, then weaken further to the east over the Fl Penisula as the next surge of colder air moves south out over the northern gulf waters. With this pattern expect a mix of sun and clouds during the daylight hours through Tue with a slight chance of showers occurring mostly east of the I-65 corridor stretching offshore south of the Western Fl panhandle occurring mostly during the day on Tue. Temps will continue to be on the cool side tonight, generally 2 to 4 degrees below seasonal averages, with lows ranging from the mid to upper 30s for most locations generally north of the I-10 corridor and the lower to mid 40s further south to the immediate coast. Highs Tue will run 2 to 3 degrees above seasonal averages, ranging from the mid to upper 60s for areas generally north of the I-10 corridor and the upper 60s to lower 70s further south to the immediate coast. 32/ee SHORT TERM /Tuesday night Through Thursday night/...The large "5-Wave" pattern shows an upper trof amplifying over the eastern states during the period, and while several strong shortwaves move through this larger scale pattern, a persistent deep layer northerly flow is maintained over the forecast area during the period. A cold front approaching from the west (associated with a surface low well to the north) moves through the forecast area Tuesday night followed by a surface ridge building into the southeast states. The deep layer northerly flow results in steadily decreasing deep layer moisture, and have gone with a dry forecast through the period except for slight chance pops near Destin, Florida Tuesday night when the frontal passage combined with the best deep layer moisture could combine to produce isolated patches of rain. It should be noted that during this period an inverted surface trof will be located over the easternmost portion of the Gulf and later evolves into a surface low centered over the east central Gulf. Based on the progressively drier deep layer air flowing into the region, no precipitation is expected to be able to develop which will affect the forecast area in response to this system. Lows Tuesday night will be in the lower to mid 40s along and west of I-65, with mid 40s to lower 50s further to the east. Cooler temperatures follow for Wednesday night and Thursday night in the wake of the cold front. Wednesday night will see mid 30s to lower 40s along and west of I-65 with lower to mid 40s further to the east, then Thursday night will be a bit cooler with mid to upper 30s along and west of I-65 and upper 30s to lower 40s further to the east. Highs on Wednesday will be mostly in the mid 60s, then Thursday will range from upper 50s well inland to the mid 60s closer to the coast. /29 LONG TERM /Friday Through Monday/...A longwave upper trof over the eastern states moves very slowly eastward off the east coast and into the far western Atlantic during the period, maintaining a dry, deep layer northerly flow over the forecast area. Another cold front approaches from the Plains on Friday and moves through the area on Saturday, but no precipitation is expected given limited deep layer moisture and also that the front is not particularly strong. Highs on Friday will be mostly in the mid 60s then warm to upper 60s/near 70 for Saturday ahead of the front. Progressively cooler daytime highs follow for the remainder of the period with highs on Monday mostly in the lower 60s. Lows Friday night range from around 40 well inland to the upper 40s at the coast, then trend cooler by Sunday night when mid to upper 30s are expected over interior areas with lower 40s closer to the coast. /29 MARINE...A light easterly wind will continue through early this evening then shift northeast overnight and on Tue mostly in response to a weak sfc trof/low forming over the northeast gulf generally south of Apalachicola Fl. To the north another surge of cold air will move south to the northern and central gulf waters by late Tue night into Wed leading to a moderate to occasionally strong offshore flow late Wed through early Fri morning. Better rain chances are also expected with this pattern with bulk of the precip remaining east of Pensacola Fl throughout the week. Seas will subside to around 2 feet through early Tue then gradually build to 4 to 5 feet by early Thu, then slowly subside to 2 to 3 feet by early Fri afternoon. Small craft will have to exercise caution with the better offshore flow by midweek with possible Small Craft Advisories mostly over the open gulf waters Wed night into early Thu. 32/ee && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, Nov 20, 8:34 AM CST, 19 hours 33 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Mobile AL 834 AM CST Mon Nov 20 2017 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-211445- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- 834 AM CST Mon Nov 20 2017 This Hazardous Weather Outlook is for portions of south central Alabama...southwest Alabama...northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of SkyWarn severe spotter networks is not expected through Sunday. GMZ630>635-650-655-670-675-211445- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Destin to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Destin to Pensacola FL from 20 to 60 NM- 834 AM CST Mon Nov 20 2017 This Hazardous Weather Outlook is for portions of the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Moderate to strong northerly winds may create hazardous conditions for small craft Tuesday night through Thursday night.
Nearby
Small Craft Advisories in Alabama, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.